... shot gave me joint pain all over but only lasted about three days. With the third shot I had major fatigue, and joint pain all over, and it is now 6 days. The fatigue is better, but the joint pain won't stop
Hi, I reacted to the Euflexxa with severe swelling of the knee, burning, pain, that started after the 2nd injection. I was told to take 25 mg of Benadryl, use ice and nsaids, and that seemed to help, but it lasted a long time. After the 3rd injection, it was 6 weeks before it started working, and sadly, only lasted 2 months. So. for me, it was a waste of money. I went back for a steroid injection, and now, I am scheduling a knee replacement I was hoping to avoid. I don't know about any other reactions. Best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 May 2017 • 23 answers
Updated 11 Apr 2015 • 1 answer
Updated 20 Oct 2016 • 1 answer
Updated 1 May 2017 • 1 answer
Updated 2 Mar 2018 • 2 answers